# SDR AWXA960540

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Rings
- Condition: Failed
- Location: Bobbin Assy
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

CMH - FLT 2031 - AIR TURN BACK DUE TO LOSS OF GREEN HYDRAULIC SYSTEM.  FOUND 2 HYDRAULIC LEAKS IN MAIN LANDING GEAR WHEEL WELL.  BOTH LEAKS WERE ON THE GREEN HYDRAULIC SYSTEM MANIFOLD.  REPLACD O-RINGS ON BOBBIN ASSEMBLY OF GREEN SYSTEM 3-2 WAY VALVE (CENTER MAIN WHEEL WELL).  LEAK CHECKS GOOD.  SERVICED AS REQUIRED.  (M)
